MAUDE Adverse Event Report: NELLCOR PURITAN BENNETT IRELAND NELLCOR; OXIMETER

NELLCOR PURITAN BENNETT IRELAND NELLCOR; OXIMETER
Model Number PM1000N
Medical Device Problem Codes Image Display Error/Artifact (1304); Temperature Problem (3022); Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during testing/maintenance, the monitor was stuck on the loading screen, exhibited an spo2 error, and emitted a burning odor.Additionally, the front casing of the device had a crack.Troubleshooting steps included swapping sensors and spo2 cords, but no change was observed.There was no patient involved.
 
Additional Manufacturer Narrative
H3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.The monitor was connected to an ac power and activated, where error code 11 displayed with message for ¿battery missing or damaged¿ during power on self test (post).The battery compartment was opened, and no battery was found inside.A known-good test battery was then installed and monitor power cycled, where it passed post with no operational issues with and without a sensor connected.Operation was maintained for a short period before being shut off.The monitor was then opened and found no signs of burns or thermal damage on any of its components.The parameter board was found to have leftover flux residue on through-hole components.The monitor was reassembled and activated for continuous, monitored operation for a period of eight hours, where no demonstration of failure was observed.The issue was resolved by replacing the spo2 board.It was reported that the monitor was stuck on the loading screen, exhibited an spo2 error, and emitted a burning odor.The reported issues could not be confirmed.The most likely cause could not be established from the information available.It was also reported that the front casing of the monitor had a crack.The reported issue was confirmed.The most likely cause could not be established from the information available.The evaluation detected an unreported condition: missing battery.The most likely cause for the additional condition is traced to a component failure.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
NELLCOR
Common Device Name
OXIMETER
Manufacturer (Section D)
NELLCOR PURITAN BENNETT IRELAND
micheal collins rd mervue
galway
EI 
Manufacturer (Section G)
NELLCOR PURITAN BENNETT IRELAND
micheal collins rd mervue
galway
EI  
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key21886030
Report Number8020893-2025-00089
Device Sequence Number18190216
Product Code DQA
UDI-Device Identifier10884521182530
UDI-Public10884521182530
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K141518
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPM1000N
Device Catalogue NumberPM1000N
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2025
Supplement Date Received by Manufacturer07/03/2025
Initial Report FDA Received Date04/22/2025
Supplement Report FDA Received Date07/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/05/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown